I have anxiety and depression and have been on Lexapro for a month and a half. I'm currently on 5mg at bedtime. I am still tired, no motivation, dizzy and feel hopeless and useless. Is 5mg too low and maybe I need a higher dose or is lexapro causing these issues.
I think the general rule of thumb is SSRis kick in after about 4 weeks but everyone is different
You need to talk to your doc about the dosage
It is my experience with SSRis and an SSNRi..Effexor..that they help with feeling hopeless..but can cause anxiety..again..everyone is biologically different
You really need to talk to doc. He is really the only one that can identify if the way you feel is do to side affects. That being said, there are so many options, do not become discouraged! He may up your dose, or even add something to it. Please keep in touch!
I have milligrams of Lexapro is a very low-dose Lexapro is a great medication that works fairly quicker than other antidepressants at least in my opinion it is also great for patients who suffer from anxiety as well as depression these things should subside if they don't I would contact my doctor but don't give up on Lexapro right away it's a drug that saved my life good luck to you!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 May 2013 • 2 answers
Updated 8 Jul 2013 • 3 answers
Updated 23 Mar 2015 • 4 answers
Updated 7 Jun 2018 • 2 answers
Updated 17 Oct 2018 • 4 answers